AN EXTENSION FORM OF CAUCHY-LERAY FORMULA AND CAUCHY-FAUTAPPIE FORMULA IN C~n

Chun Ping ZHONG;Hong Yi HUANG

Journal of Systems Science and Mathematical Sciences ›› 2002, Vol. 22 ›› Issue (4) : 439-446.

PDF(304 KB)
PDF(304 KB)
Journal of Systems Science and Mathematical Sciences ›› 2002, Vol. 22 ›› Issue (4) : 439-446. DOI: 10.12341/jssms09626
论文

AN EXTENSION FORM OF CAUCHY-LERAY FORMULA AND CAUCHY-FAUTAPPIE FORMULA IN C~n

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2002, 22(4): 439-446 https://doi.org/10.12341/jssms09626

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(304 KB)

Accesses

Citation

Detail

Sections
Recommended

/